Advertisement

Mathematische Annalen

, Volume 217, Issue 1, pp 93–95 | Cite as

On locally symmetric homogeneous domains of completely reducible linear lie groups

  • Hirohiko Shima
Article

Keywords

Homogeneous Domain 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Braun, H., Koecher, M.: Jordan-Algebren. Grundlehren der Math. Wissenschaften, 128. Berlin Göttingen Heidelberg: Springer 1966Google Scholar
  2. 2.
    Helwig, K.H.: Halbeinfache reelle Jordan-Algebren. Math. Z.109, 1–28 (1969)Google Scholar
  3. 3.
    Koecher, M.: Jordan algebras and their applications. Lecture notes Univ. of Minnesota, Minneapolis: 1962Google Scholar
  4. 4.
    Koszul, J.L.: Domaines bornés homogènes et orbites de groupes de transformations affines. Bull. Soc. Math. France89, 515–533 (1961)Google Scholar
  5. 5.
    Koszul, J.L.: Trajectoires convexes de groupes affines unimodulaires. In: Essays on topology and related topics (Mémoires dédiés à Georges de Rham), pp. 105–110. Berlin-Heidelberg-New York: Springer 1970Google Scholar
  6. 6.
    Koszul, J.L.: Sur la forme hermitienne canonique des espaces homogènes complexes. Canad. J. Math.7, 562–576 (1955)Google Scholar
  7. 7.
    Vinberg, E.B.: Homogeneous cones. Dokl. Akad. Nauk SSSR133, 9–12 (1960); English transl., Soviet Math. Dokl. 1, 787–790 (1960)Google Scholar

Copyright information

© Springer-Verlag 1975

Authors and Affiliations

  • Hirohiko Shima
    • 1
  1. 1.Department of MathematicsYamaguchi UniversityYoshida, YamaguchiJapan

Personalised recommendations